# SDR DALA1036775534

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,765 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FWD CARGO BETWEEN STA 680 AND STA 660, 36" LT OF CTR THE FLOOR SUPPORT IS CRACKED.  REMOVED FLOOR SUPPORT AND INTERCOSTAL WEB CRACKED.  FABRICATED REPLACEMENT INTERCOSTAL WEB LOCATED AND DRILLED NEW INTERCOSTAL WEB.  NDT VERIFIED FLOOR SUPPORT NO CRACKS. INSTALLED INTERCOSTAL WEB AND FLOOR SUPPORT IAW REF DWG NR 143N5264 AND SRM 51-40-02, PARA 4B AND 7D PG2 AND 7 AND SRM 51-40-05, PARA 2, PG 1.
